MAUDE Adverse Event Report: STRYKER GMBH CANNULATED SCREW, PARTIALLY THREADED ASNIS III Ø4.0X70MM TL23.5MM; SCREW, FIXATION, BONE

STRYKER GMBH CANNULATED SCREW, PARTIALLY THREADED ASNIS III Ø4.0X70MM TL23.5MM; SCREW, FIXATION, BONE
Model Number 325070S
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Codes Laceration(s) (1946); Nerve Damage (1979)
Date of Event 11/12/2022
Type of Reportable Event Serious Injury
Event or Problem Description
As reported: "an asnis 4.0 screw was inserted into a patients medial epicondyle.The screw de-threaded and some of the threads ended up in the patients cubital fossa which caused a laceration to the radial nerve.".
 
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided in a supplemental report.H3 other text : device discarded.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event could be confirmed based on the evidence received.A x-ray was received for investigation, confirming the reported event.It could be observed that the cannulated screw is heavily bent and that the threaded tip is fragmented.However, it was not possible to determine if the deformation of the implant was intentional or not and if it had an influence on the fragmentation of the thread.It was not possible to determine the root cause of the event.More information as well as the return of the device are necessary for a deeper investigation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.

Brand Name
CANNULATED SCREW, PARTIALLY THREADED ASNIS III Ø4.0X70MM TL23.5MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ   2545
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key17049920
Report Number0008031020-2023-00211
Device Sequence Number19677292
Product Code HWC
UDI-Device Identifier07613327076257
UDI-Public07613327076257
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K213199
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Model Number325070S
Device Catalogue Number325070S
Device Lot NumberC14585
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/08/2023
Supplement Date Received by Manufacturer06/09/2023
Initial Report FDA Received Date06/02/2023
Supplement Report FDA Received Date07/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/14/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown